# SDR IPXA2017040615864

- Difficulty date: March 17, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 54,765 hours, 17,725 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T23203
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C11, DENTS ON RT WING INBD AFT FLAP LOWER SKIN.  REPAIRED IAW SRM 57-53-01, REPAIR 1,  SRM 51-70-10, REPAIR 4, AND SRM 51-70-10, REPAIR GENERAL, REV 67.
